Journal of Symplectic Geometry

Volume 14 (2016)

Number 4

Floer cohomologies of non-torus fibers of the Gelfand–Cetlin system

Pages: 1251 – 1293

DOI: http://dx.doi.org/10.4310/JSG.2016.v14.n4.a9

Authors

Yuichi Nohara (Department of Mathematics, School of Science and Technology, Meiji University, Tama-ku, Kawasaki-shi, Kanagawa, Japan)

Kazushi Ueda (Graduate School of Mathematical Sciences, University of Tokyo, Meguro-ku, Tokyo, Japan)

Abstract

The Gelfand–Cetlin system has non-torus Lagrangian fibers on some of the boundary strata of the moment polytope. We compute Floer cohomologies of such non-torus Lagrangian fibers in the cases of the $3$-dimensional full flag manifold and the Grassmannian of $2$-planes in a $4$-space.

Full Text (PDF format)